PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the number of positive radial solutions for singular superlinear problems in the exterior of a ball

Volume 151 / 2018

Dang Dinh Hai Colloquium Mathematicum 151 (2018), 275-288 MSC: Primary 34B16; Secondary 34B15. DOI: 10.4064/cm7210-7-2017 Published online: 3 January 2018


We prove the existence and multiplicity of positive radial solution to the problem \[ \left\{ \begin{array}{@{}l@{}} -\varDelta u=\lambda K(|x|)f(u)\quad \text{in}\ \varOmega, \\ \frac{\partial u}{\partial n}+\tilde{c}(u)u=0\ \text{on}\ |x|=r_{0},\quad u(x)\rightarrow 0\text{ as }|x|\rightarrow \infty , \end{array} \right. \] where $ \varOmega =\{x\in \mathbb{R}^{N}:|x| \gt r_{0} \gt 0\}$, $N \gt 2$, $f:(0,\infty )\rightarrow (0,\infty )$ is continuous, superlinear at $ \infty ,$ and is allowed to be singular at $ 0$.


  • Dang Dinh HaiDepartment of Mathematics and Statistics
    Mississippi State University
    Mississippi State, MS 39762, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image